# SDR YENA2024071100963

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 3072
- Aircraft time: 64,436 hours, 23,049 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION DOOR CUTOUT CORNER FITTING LOCATED AT FR 28 AT LEVEL STR 38R IN FWD CARGO COMPARTMENT ( CPCP FINDING ); (RESOLVED ON W/O: 1280173 TASKCARD: NR-00044) REF AEROMAN WO: 2024 38/1 WCC# 2024-332884. REMOVED AND REPLACED CORNER FITTING DOOR CUTOUT LOCATED AT FR 28 AT LEVEL STR 38R IN FWD CARGO COMPARTMENT IAW A320 SRM 51-42-11, A320 SRM 51-72-11 AND DWG D53231794.
